Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Going through menopause. Diagnosed with high cholesterol. Started on and off pelvic pain after taking pravastatin. Cause?

Hi my mother is 51 years old going through menopause . She was recently told she has high cholesterol , most likely genetic because she is very healthy and workouts constantly. She began taking pravastatin two weeks ago, since then she s been complaining of throbbing pelvic pain off and on ( usually lasting only a minute or so) since taking the following prescription. She stopped taking it for a few days and pain went away, just to return after beginning to take them again. Can pravastatin cause this kind of pain?? No other complaints besides the pelvic pain.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your mother if your mother is having menopausal syndrome then this could be best manage with self awareness and counseling instead of taking some hormone preparation, taking such medicine is not advisable and better option is cope up with the symptoms this wont long last but of course the side effects of drug do have a long lasting side effects, have a nice day.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor